# SDR VNAA0211022

- Difficulty date: November 22, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 9,677 hours, 9,545 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 440TS08Y01
- Part serial: 155
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 9,677 hours, 9,545 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

DURING CLIMB, THE CREW RECEIVED A RIGHT HAND ENGINE FIRE WARNING ON THE RED WARNING PANEL AND THE CHIMES AND FIRE BELL WENT OFF.  THE CREW WENT THROUGH THE CHECKLIST AND FIRED THE FIRE BOTTLES THEN SHUT OFF THE RIGHT HAND ENGINE.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO BOS.  THE MAINTENANCE CONTROL MANAGER AND MECHANICS FROM DAY WERE DISPATCHED TO BOS.  MAINTENANCE THEN INSPECTED AND REPLACED THE OVERHEAD FIRE PANEL AND THE FIRE BOTTLES IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
